MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452812
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, during an endovascular embolization, an enterprise2 4.5x28mm dw tip vascular reconstruction device (enc452812, 8645714) was impeded in proximal end of a prowler select plus 150/5cm microcatheter (606s255x, lot unknown) and could not advance any more.The doctor removed the stent and microcatheter (mc) from the patient, and switched a second stent, an enterprise2 4.5x28mm dw tip vascular reconstruction device (enc452812, 8640237) to be delivered with the same microcatheter, but the second stent had the same issue.The doctor only retracted the second stent alone and switched to a third stent to complete the surgery.There was no patient injury reported.Additional event information received on 13-jun-2025 indicated that they were not able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.It was noted that there was a procedural delay/prolongation due to the event, however, there was no patient adverse consequence.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4.5x28mm dw tip was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the stent was already detached from the unit.The delivery wire and the introducer were in good condition (i.E., no kinks, bents, or elongations).The stent was inspected under a microscope, and no damage was found (i.E., no kinks, no bents, or broken struts).Both distal ends can be noted completely flared.The issue regarding a stent being impeded at proximal end of the microcatheter cannot be evaluated through functional testing.The stent must be inside the introducer tube to perform the functional analysis.Additionally, none of the returned components present damages that suggest that they were forcibly advanced.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The stent detachment was not originally reported in the complaint, therefore, the exact time when this condition occurred cannot be determined.This condition is not considered related to the reported issue.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 8645714.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: ¿ if resistance is met during manipulation, determine the cause of resistance before proceeding.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22212067
Report Number3008114965-2025-00574
Device Sequence Number8659766
Product Code NJE
UDI-Device Identifier10886704044031
UDI-Public(01)10886704044031(17)250928(10)8645714
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Catalogue NumberENC452812
Device Lot Number8645714
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/23/2025
07/28/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/23/2025
08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown